设为首页 | 登录 | 免费注册 | 加入收藏
文献检索:
  • ON THE STABILITY OF SOLUTIONS TO A CERTAIN FOURTH-ORDER VECTOR DELAY DIFFERENTIAL EQUATION 免费阅读 收费下载
  • In this paper, by constructing a Lyapunov functional, sufficient conditions for the uniform stability of the zero solution to a fourth-order vector delay differential equation are given.
  • AN INSTABILITY THEOREM FOR A KIND OF SEVENTH ORDER NONLINEAR DELAY DIFFERENTIAL EQUATIONS 免费阅读 收费下载
  • This paper considers a kind of seventh order nonlinear differential equations with a deviating argument.By means of the Lyapunov direct method,some sufficient conditions are established to show the instability of the zero solution to the equation.Our result is new and complements the corresponding result of [5].
  • HOPF BIFURCATION ANALYSIS OF A PREDATOR-PREY MODEL WITH TIME-DELAY 免费阅读 收费下载
  • In this paper,a predator-prey model of three species is investigated.By introducing a delay as a bifurcation parameter,it is found that Hopf bifurcation occurs when τ crosses some critical values.
  • A PRIORI BOUNDS FOR PERIODIC SOLUTIONS TO A FUNCTIONAL DIFFERENTIAL EQUATION WITH DELAY 免费阅读 收费下载
  • A priori bounds are established for periodic solutions to a functional differential equation with delay.By means of these bounds,an existence theorem for periodic solutions is obtained using Mawhin‘s continuation theorem.Our work generalizes the known result.
  • EXISTENCE OF POSITIVE PERIODIC SOLUTIONS TO A SECOND-ORDER DIFFERENTIAL INCLUSION 免费阅读 收费下载
  • In this paper,the existence of positive periodic solutions to a second-order differential inclusion is considered.Some existence results are established by the fixed-point theorem for multivalued operators and Sobolev constant.
  • MULTIPLE PERIODIC SOLUTIONS TO SECOND ORDER FUNCTIONAL DIFFERENTIAL EQUATION WITH INFINITE DELAY 免费阅读 收费下载
  • This paper is concerned with the existence of positive periodic solutions to a second order functional differential equation with infinite delay.Under the appropriate conditions,some existence and multiplicity of positive periodic solutions are derived by an abstract fixed-point theorem.
  • ASYMPTOTIC STABILITY OF SINGULAR NONLINEAR DIFFERENTIAL SYSTEMS WITH UNBOUNDED DELAYS 免费阅读 收费下载
  • In this paper,the asymptotic stability of singular nonlinear differential systems with unbounded delays is considered.The stability criteria are derived based on a kind of Lyapunov-functional and some technique of matrix inequalities.The criteria are described as matrix equation and matrix inequalities,which are computationally flexible and efficient.Two examples are given to illustrate the results.
  • PERIODIC SOLUTIONS TO A HIGH-ORDER NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATION 免费阅读 收费下载
  • In this paper,using the principle of a priori boundedness,we study the existence and uniqueness of periodic solutions to a high-order neutral functional differential equation.Some new results for the existence and uniqueness of the periodic solution are obtained.
  • TRIPLE SYMMETRIC POSITIVE SOLUTIONS TO NONLINEAR BVP WITH INTEGRAL BOUNDARY VALUE CONDITIONS 免费阅读 收费下载
  • In the paper,we consider a nonlinear boundary value problem with integral boundary value conditions.By a generalization of the Leggett-Williams fixed-point theorem,we provide sufficient conditions for the existence of at least three positive solutions to the problem.An example is introduced to demonstrate our result.
  • NONLINEAR INTEGRAL INEQUALITY IN n INDEPENDENT VARIABLES WITH RETARDATION 免费阅读 收费下载
  • In this paper,a nonlinear integral inequality in n independent variables with retardation is established,the result obtained generalizes and improves some previous results.
  • MULTIPLE SOLUTIONS TO AN ASYMPTOTICALLY LINEAR ROBIN BOUNDARY VALUE PROBLEM 免费阅读 收费下载
  • Under some weaker conditions,we prove the existence of at least two solutions to an asymptotically linear elliptic problem with Robin boundary value condition,using truncation arguments.Our results are also valid for the case of the so-called resonance at infinity.
  • CONTROLLABILITY AND OBSERVABILITY FOR A CLASS OF FRACTIONAL-ORDER IMPULSIVE SYSTEMS 免费阅读 收费下载
  • This paper studies the controllability and observability for a class of fractionalorder impulsive systems.First,the basic acknowledgement of fractional-order systems is presented.Then the solution of the fractional-order impulsive systems is given.Finally,necessary and sufficient criteria for controllability and observability are obtained.
  • SOLUTION WITH SHOCK-BOUNDARY LAYER AND SHOCK-INTERIOR LAYER TO A CLASS OF NONLINEAR PROBLEMS 免费阅读 收费下载
  • In this paper,the shock behaviors of solution to a class of nonlinear singularly perturbed problems are considered.Under some appropriate conditions,the outer and interior solutions to the original problem are constructed.Using the special limit and matching theory,the expressions of solutions with the shock behavior near the boundary and some interior points are given and the domain for boundary values is obtained.
  • EIGENVALUES OF STURM-LIOUVILLE OPERATOR WITH GENERAL BOUNDARY CONDITIONS 免费阅读 收费下载
  • We study the asymptotic behavior for the eigenvalues of Sturm-Liouville operators with smooth potential.The precise asymptotic expressions for the eigenvalues of the operators with general boundary conditions are given.
  • A REMARK FOR “ASYMPTOTIC BEHAVIOR OF DELAY 2-D DISCRETE LOGISTIC SYSTEMS” 免费阅读 收费下载
  • In this remark,we shall show some counter examples for the main results of the recent paper “Asymptotic Behavior of Delay 2-D Discrete Logistic Systems“ (IEEE Trans.Circuits Systems,49(2002),1677-1682.)
  • EXISTENCE AND UNIQUENESS OF ANTI-PERIODIC SOLUTIONS TO AN nTH-ORDER NONLINEAR DIFFERENTIAL EQUATION WITH MULTIPLE DEVIATING ARGUMENTS 免费阅读 收费下载
  • In this paper,we use the Leray-Schauder degree theory to establish some new results on the existence and uniqueness of anti-periodic solutions to an nth-order nonlinear differential equation with multiple deviating arguments.
  • THE VANISHING PRESSURE LIMIT OF SOLUTIONS TO THE SIMPLIFIED EULER EQUATIONS FOR ISENTROPIC FLUIDS 免费阅读 收费下载
  • In this paper,the Riemann problem of the 1-D reduced model for the 2-D Euler equations is considered and the Riemann solutions are obtained.It is proved that,as the pressure vanishes,they converge to two kinds of Riemann solutions to the 1D reduced model for the 2-D transport equations:one contains δ-shocks,the other contains vacuum.
  • INFORMATION FOR AUTHORS 免费阅读 免费下载
  • Submission of manuscripts The Annals of Differential Equations endeavors to publish original research articles of high quality in the fields of differential equations and differentiable dynamics.Electronic submission of manuscripts
  • SUBSCRIPTIONS 免费阅读 免费下载
  • The Annals of Differential Equations (ISSN 1002-0942/CN 35-1125/O1) is published quarterly (February,May,August and November) by Fuzhou University,Fuzhou,Fujian,CHINA.It is being distributed both in China and abroad.The annual subscription
  • ON THE STABILITY OF SOLUTIONS TO A CERTAIN FOURTH-ORDER VECTOR DELAY DIFFERENTIAL EQUATION
    AN INSTABILITY THEOREM FOR A KIND OF SEVENTH ORDER NONLINEAR DELAY DIFFERENTIAL EQUATIONS
    HOPF BIFURCATION ANALYSIS OF A PREDATOR-PREY MODEL WITH TIME-DELAY
    A PRIORI BOUNDS FOR PERIODIC SOLUTIONS TO A FUNCTIONAL DIFFERENTIAL EQUATION WITH DELAY
    EXISTENCE OF POSITIVE PERIODIC SOLUTIONS TO A SECOND-ORDER DIFFERENTIAL INCLUSION
    MULTIPLE PERIODIC SOLUTIONS TO SECOND ORDER FUNCTIONAL DIFFERENTIAL EQUATION WITH INFINITE DELAY
    ASYMPTOTIC STABILITY OF SINGULAR NONLINEAR DIFFERENTIAL SYSTEMS WITH UNBOUNDED DELAYS
    PERIODIC SOLUTIONS TO A HIGH-ORDER NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATION
    TRIPLE SYMMETRIC POSITIVE SOLUTIONS TO NONLINEAR BVP WITH INTEGRAL BOUNDARY VALUE CONDITIONS
    NONLINEAR INTEGRAL INEQUALITY IN n INDEPENDENT VARIABLES WITH RETARDATION
    MULTIPLE SOLUTIONS TO AN ASYMPTOTICALLY LINEAR ROBIN BOUNDARY VALUE PROBLEM
    CONTROLLABILITY AND OBSERVABILITY FOR A CLASS OF FRACTIONAL-ORDER IMPULSIVE SYSTEMS
    SOLUTION WITH SHOCK-BOUNDARY LAYER AND SHOCK-INTERIOR LAYER TO A CLASS OF NONLINEAR PROBLEMS
    EIGENVALUES OF STURM-LIOUVILLE OPERATOR WITH GENERAL BOUNDARY CONDITIONS
    A REMARK FOR “ASYMPTOTIC BEHAVIOR OF DELAY 2-D DISCRETE LOGISTIC SYSTEMS”
    EXISTENCE AND UNIQUENESS OF ANTI-PERIODIC SOLUTIONS TO AN nTH-ORDER NONLINEAR DIFFERENTIAL EQUATION WITH MULTIPLE DEVIATING ARGUMENTS
    THE VANISHING PRESSURE LIMIT OF SOLUTIONS TO THE SIMPLIFIED EULER EQUATIONS FOR ISENTROPIC FLUIDS
    INFORMATION FOR AUTHORS
    SUBSCRIPTIONS
    《微分方程年刊:英文版》封面

    地  址:福州大学数学与计算机科学学院

    邮政编码:350002

    电  话:0591-87893244

    国际标准刊号:issn 1002-0942

    国内统一刊号:cn 35-1125/o1

    定  价:50.00


    关于我们 | 网站声明 | 合作伙伴 | 联系方式
    金月芽期刊网 2016 电脑版 京ICP备13008804号-2